# SDR CALA2025122212307

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A837012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN CABIN R1 DOOR CUTOUT FWD LOWER FRAME CRACKED.   INSTALLED A NEW LOWER FRAME AND SEAL DEPRESOR IAW SRM 51-40-02, IPC 53-11-00-80, & DWG 141A8370.
